# SDR FDKA2010031200040

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 12,501 hours, 12,544 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Detector
- Condition: Loose
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDSHIELD SQUEAL IN FLIGHT.  MX TIGHTENED NR 1 ICE DETECTOR, LEAK AND PRESSURE CHECKS GOOD.
